Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was used derobin ointment. This ointment burn my skin and on the treated area there is burning sensation then what will I use for heal that area very fast.

1 Doctor Answered
Mild cold or burning sensation at the site of application and irritation in skin areas surrounding treated lesions is a commonly observed side effect of derobin ointment. You should consult your doctor if you are observing these side-effects, especially if they are not going away.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.